advertisement
Question
Posted by: Andre | 2010/05/11

Voltarin allergy

if You are allergic to Voltarin (got a serious skin reaction lasting 8 weeks) can you take other pain killers

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Caution is advised as some other NSAIDs (Non-steroidal aintiinflammatory drugs) may provoke a similar effect, although not always. My suggestion would be to stick with what you've used before the reaction, and always discuss any new medicine with your dispensing pharmacist first. Have you used ibuprofen before?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2010/05/12

Caution is advised as some other NSAIDs (Non-steroidal aintiinflammatory drugs) may provoke a similar effect, although not always. My suggestion would be to stick with what you've used before the reaction, and always discuss any new medicine with your dispensing pharmacist first. Have you used ibuprofen before?

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement